Orbital Convolution Theory for Semi-Direct Products
Journal of Lie theory, Tome 16 (2006) no. 4, pp. 743-776
Cet article a éte moissonné depuis la source Heldermann Verlag
We extend previous results of the authors on orbital convolutions for compact groups, to compact times vector semidirect products. In particular, we define convolutions of noncompact coadjoint orbits and recover the character formulae and Plancherel formula of Lipsman.
Classification :
43A80, 22E15
Mots-clés : Lie group, semi-direct product, character formula, coadjoint orbit
Mots-clés : Lie group, semi-direct product, character formula, coadjoint orbit
@article{JLT_2006_16_4_JLT_2006_16_4_a5,
author = {A. H. Dooley and N. J. Wildberger },
title = {Orbital {Convolution} {Theory} for {Semi-Direct} {Products}},
journal = {Journal of Lie theory},
pages = {743--776},
year = {2006},
volume = {16},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_4_JLT_2006_16_4_a5/}
}
A. H. Dooley; N. J. Wildberger . Orbital Convolution Theory for Semi-Direct Products. Journal of Lie theory, Tome 16 (2006) no. 4, pp. 743-776. http://geodesic.mathdoc.fr/item/JLT_2006_16_4_JLT_2006_16_4_a5/